Concerning the relationship between realizations and tight spans of finite metrics

Koolen, Jack, Lesser, Alice and Moulton, Vincent (2007) Concerning the relationship between realizations and tight spans of finite metrics. Discrete and Computational Geometry, 38 (3). pp. 605-614. ISSN 0179-5376

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Related URLs:
Depositing User: Vishal Gautam
Date Deposited: 18 May 2011 12:50
Last Modified: 24 Jul 2019 15:34
URI: https://ueaeprints.uea.ac.uk/id/eprint/21574
DOI: 10.1007/s00454-007-1352-5

Actions (login required)

View Item View Item